Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Group algebras whose units satisfy a group identity
Antonio Giambruno, Sudarshan Sehgal and Angela Valenti.
Proc. Amer. Math. Soc. 125 (1997), 629-634
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1350944
Boundary values of holomorphic semigroups
Wolfgang Arendt, Omar El Mennaoui and Matthias Hieber.
Proc. Amer. Math. Soc. 125 (1997), 635-647
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1346961
On Lie algebras with nonintegral $q$-dimensions
V. M. Petrogradsky.
Proc. Amer. Math. Soc. 125 (1997), 649-656
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363180
Group algebras whose units satisfy a group identity. II
D. S. Passman.
Proc. Amer. Math. Soc. 125 (1997), 657-662
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1415361
Mordell-Weil groups of the Jacobian of the 5-th Fermat curve
Pavlos Tzermias.
Proc. Amer. Math. Soc. 125 (1997), 663-668
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353401
On Isaacs’ three character degrees theorem
Yakov Berkovich.
Proc. Amer. Math. Soc. 125 (1997), 669-677
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1376750
Simple connectedness of projective varieties
Steven Dale Cutkosky.
Proc. Amer. Math. Soc. 125 (1997), 679-684
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363453
A new characterization of semisimple Lie algebras
Said Benayadi.
Proc. Amer. Math. Soc. 125 (1997), 685-688
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353376
The $D$-resultant, singularities and the degree of unfaithfulness
Arno van den Essen and Jie-Tai Yu.
Proc. Amer. Math. Soc. 125 (1997), 689-695
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353403
Serre duality for noncommutative projective schemes
Amnon Yekutieli and James J. Zhang.
Proc. Amer. Math. Soc. 125 (1997), 697-707
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1372045
Serre-duality for Tails$(A)$
Peter Jørgensen.
Proc. Amer. Math. Soc. 125 (1997), 709-716
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363171
Note on Clark’s theorem for $p$-adic convergence
Minoru Setoyanagi.
Proc. Amer. Math. Soc. 125 (1997), 717-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1402887
Height of flat tori
Patrick Chiu.
Proc. Amer. Math. Soc. 125 (1997), 723-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1396970
Commensurators of parabolic subgroups of Coxeter groups
Luis Paris.
Proc. Amer. Math. Soc. 125 (1997), 731-738
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1377001
Gaussian polynomials and content ideals
William Heinzer and Craig Huneke.
Proc. Amer. Math. Soc. 125 (1997), 739-745
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1401742
Conjugacy classes of symmetries in orthogonal groups
Donald G. James.
Proc. Amer. Math. Soc. 125 (1997), 747-753
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1416090
A two-parameter “Bergman space” inequality
J. Michael Wilson.
Proc. Amer. Math. Soc. 125 (1997), 755-762
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1415376
Théorème de l’application spectrale pour le spectre essentiel quasi-Fredholm
M. Berkani and A. Ouahab.
Proc. Amer. Math. Soc. 125 (1997), 763-774
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1340375
The first instability interval for Hill equations with symmetric single well potentials
Min-Jei Huang.
Proc. Amer. Math. Soc. 125 (1997), 775-778
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363425
Noncommutative $H^{2}$ spaces
Michael Marsalli.
Proc. Amer. Math. Soc. 125 (1997), 779-784
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1350954
Shift-invariant spaces on the real line
Rong-Qing Jia.
Proc. Amer. Math. Soc. 125 (1997), 785-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1350950
Continuous Fell bundles associated to measurable twisted actions
Ruy Exel and Marcelo Laca.
Proc. Amer. Math. Soc. 125 (1997), 795-799
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353382
Pelczynski’s property (V*) for symmetric operator spaces
Narcisse Randrianantoanina.
Proc. Amer. Math. Soc. 125 (1997), 801-806
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353396
Distinct differentiable functions may share the same Clarke subdifferential at all points
J. M. Borwein and Xianfu Wang.
Proc. Amer. Math. Soc. 125 (1997), 807-813
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363449
On normal solvability of the Riemann problem with singular coefficient
M. Rakowski and I. Spitkovsky.
Proc. Amer. Math. Soc. 125 (1997), 815-826
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353395
$l_{∞}$ and interpolation between Banach lattices
Nahum Zobin and Veronica Zobin.
Proc. Amer. Math. Soc. 125 (1997), 827-833
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353410
Not all Julia sets are quasi-self-similar
Pentti Järvi.
Proc. Amer. Math. Soc. 125 (1997), 835-837
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363426
An embedding theorem of Sobolev type for an operator with singularity
Shuji Watanabe.
Proc. Amer. Math. Soc. 125 (1997), 839-848
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353406
Hilbert $C^{*}$-modules in which all closed submodules are complemented
Bojan Magajna.
Proc. Amer. Math. Soc. 125 (1997), 849-852
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1346981
A unique continuation theorem for the Schrödinger equation with singular magnetic field
Kazuhiro Kurata.
Proc. Amer. Math. Soc. 125 (1997), 853-860
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363173
Functions operating from a complex Banach space to its real part
Eggert Briem.
Proc. Amer. Math. Soc. 125 (1997), 861-867
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363450
Local derivations of reflexive algebras
Jing Wu.
Proc. Amer. Math. Soc. 125 (1997), 869-873
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363440
Fixed point theory for compact upper semi-continuous or lower semi-continuous set valued maps
Donal O'Regan.
Proc. Amer. Math. Soc. 125 (1997), 875-881
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1371137
Differentiable selection of optimal solutions in parametric linear programming
Dinh The Luc and Pham Huy Dien.
Proc. Amer. Math. Soc. 125 (1997), 883-892
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1301514
The index number of an $R$-space: An extension of a result of M.Takeuchi’s
Cristián U. Sánchez.
Proc. Amer. Math. Soc. 125 (1997), 893-900
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1343722
A note on Fischer-Marsden’s conjecture
Ying Shen.
Proc. Amer. Math. Soc. 125 (1997), 901-905
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1353399
Positive scalar curvature and odd order abelian fundamental groups
Reinhard Schultz.
Proc. Amer. Math. Soc. 125 (1997), 907-915
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363184
Wald’s equation and asymptotic bias of randomly stopped $U$-statistics
Victor H. de la Peña and Tze Leung Lai.
Proc. Amer. Math. Soc. 125 (1997), 917-925
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1350937
From countable compactness to absolute countable compactness
Mary Ellen Rudin, Ian S. Stares and Jerry E. Vaughan.
Proc. Amer. Math. Soc. 125 (1997), 927-934
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1415367
Conjugate points in the Bott-Virasoro group and the KdV equation
Gerard Misiolek.
Proc. Amer. Math. Soc. 125 (1997), 935-940
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1363431
Commensurability of Fuchsian groups and their axes
James W. Anderson and Alan W. Reid.
Proc. Amer. Math. Soc. 125 (1997), 941-942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1416074